# SDR 03FDEA00537

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CEILING PANEL HAT TRACK CRACKED AT FS 970 RBL 48.  CLOSING ACTION ON 04/14/03.  HAT TRACK REMOVED IAW SRM 53-31-01.  NEW HAT TRACK FAB ON TRAVELER T2/325808.  NEW HAT INSTALLED IAW SRM 51-31-01.
